MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(01)01013-3

Медицинская библиотека · American journal of ophthalmology · 2001

Presumed topiramate-induced bilateral acute angle-closure glaucoma.

Banta J T, Hoffman K, Budenz D L, Ceballos E, Greenfield D S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: We describe a case of bilateral angle-closure glaucoma associated with oral topiramate therapy.

METHODS

Interventional case report. Case report with echographic illustration.

RESULTS

A 51-year-old man developed bilateral acute angle-closure glaucoma 2 weeks after beginning topiramate therapy for bipolar affective disorder. Laser peripheral iridotomy was performed in the right eye without resolution of the acute attack. Echography revealed lens thickening and ciliochoroidal detachments in both eyes. Visual acuity, intraocular pressure, and anterior and posterior segment anatomy normalized 2 weeks after cessation of topiramate therapy.

CONCLUSION

Topiramate, a new sulfa-derivative antiepileptic medication, may cause idiosyncratic ciliochoroidal detachments and ciliary body edema leading to anterior displacement of the lens-iris diaphragm, lens thickening, and acute angle-closure glaucoma.

Для цитирования: Banta J T, Hoffman K, Budenz D L, Ceballos E, Greenfield D S. Presumed topiramate-induced bilateral acute angle-closure glaucoma.. American journal of ophthalmology. 2001. DOI: 10.1016/s0002-9394(01)01013-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.